MAUDE Adverse Event Report: IVA SEAL STERL 36MM RED 1000-B; CONTAINER, I.V.

IVA SEAL STERL 36MM RED 1000-B; CONTAINER, I.V.
Model Number CP3009R
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported the material of the iva seal 36 mm foil seals for the cefuroxime dose vials caps has deteriorated.The foils cannot be removed from the top of the cap in one piece, as the stripping strip remains in the hand after which it is difficult to get the final foil off the cap.There has been no problem with that foil in the past.
 
Additional Manufacturer Narrative
There were no samples received with this complaint therefore an examination of the condition reported could not be made.From a root cause analysis perspective, the product is made to self-destruct when being removed from vials.There is a dual warning system in which seals self-destruct upon attempted removal, and needle punctures are highly visible in the laminated foil.This is to make it evident if the seal is tampered with.The slits on the seal help to ensure the product tears.Per the governing procedure for the product if upon peeling the iva seal from the container, there is evidence of the iva seal ripping, tearing, deforming or otherwise unusable.The results of the manufacturing facility investigation determined, based on the description received, the product worked as designed.No corrective or preventative actions are needed.We will continue to trend this issue for future occurrences as part of the complaint review process.

Brand Name
IVA SEAL STERL 36MM RED 1000-B
Common Device Name
CONTAINER, I.V.
MDR Report Key12206133
Report Number1219103-2021-00332
Device Sequence Number14163058
Product Code KPE
UDI-Device Identifier10884527006182
UDI-Public10884527006182
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCP3009R
Device Catalogue NumberCP3009R
Device Lot Number912313X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device N
Patient Sequence Number1